# SDR SWIA200515386

- Difficulty date: July 9, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 12,567 hours, 9,882 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Track
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG INBOARD LOWER MAIN TRACK ASSEMBLY IS CRACKED, ITEM FOUND AT C-CHECK.  MAIN TRACK ASSEMBLY REPLACED IAW CRJ AMM 78-34-11-400-801 & 78-34-11-000-801.
